# SDR DALA2023111709479

- Difficulty date: November 17, 2023
- Submitted: November 17, 2023
- Operation: Air carrier
- Aircraft: N343NW
- Make and model: Airbus A320-212
- Aircraft serial: 387
- Aircraft time: 90,315 hours, 40,551 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3243 DISC: R DOOR SLIDE ARMING HANDLE CAN BE PUSHED IN THE ARM DIRECTION WITH THE SAFETY PIN INSTALLED. C/A: REMOVED DOOR PNL'S FOR ACCESS (WIP) 174073. REMOVED SLIDE ARMING HANDLE (WIP) 174073. INSTALLED SERVICEABLE ARMING HANDLE IAW A- 320 AMM 52-11-22. OPS CHECK GOOD. INSTALLED DOOR PANELS PER A- 320 AMM 25-23-46. (801266) RII INSPECTION COMPLETE. (LP: 0069215)
